# SDR DL757010850

- Difficulty date: May 26, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 52,306 hours, 28,042 cycles
- System (JASC): 2760 · Drag Control System
- Part: Torque Tube
- Part number: 251N509914
- Condition: Bent
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING MCO ON TRIM AIR SYSTEM DISCOVERED INSULATION BLANKET ALONG WITH WIRING WRAPPED AROUND SLAT TORQUE TUBE.
